# SDR MASA200600934

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,164 hours, 17,601 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab Channel
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7015 CLT, STAB CHANNEL 1 WILL NOT ENGAGE.  MAINTENANCE CLEANED AND LUBED STAB CHAN 1 SW.
